# SDR 2004F00187

- Difficulty date: March 24, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Damaged
- Location: Rt Eng Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG WALK AROUND INSPECTION FOUND, SKIN DAMAGE WITH SKIN PEELED AND MISSING ON LOWER FORWARD RIGHT SIDE CENTER ENGINE AIR INLET DUCT HOUSING, BETWEEN FUSELAGE STATION 1183 AND 1233.  REMOVED SKIN DAMAGE AS NECESSARY.  INSTALLED EXTERNAL DOUBLER REPAIR AT LOWER FORWARD RIGHT SIDE CENTER ENGINE AIR INLET DUCT HOUSING BETWEEN FUSELAGE STATION 1183 AND 1233.  (M)
